Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Lateral completion for arbitrary lattice groups


Author: S. J. Bernau
Journal: Bull. Amer. Math. Soc. 80 (1974), 334-336
MSC (1970): Primary 06A55; Secondary 06A50, 06A60, 06A75, 06A35
DOI: https://doi.org/10.1090/S0002-9904-1974-13491-9
MathSciNet review: 0332612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A55, 06A50, 06A60, 06A75, 06A35

Retrieve articles in all journals with MSC (1970): 06A55, 06A50, 06A60, 06A75, 06A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13491-9